MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained erroneous sodium (na) results on multiple patient samples on a dimension vista 500 system, resulting in negative anion gaps.The erroneous results were not reported to the physician(s).The same samples were reprocessed on an alternate dimension vista 500 system.The reprocessed results from an alternate dimension vista 500 system matched the patient¿s clinical picture and were reported as the correct results to the physician(s), resulting in positive anion gaps.There are no known reports of patient intervention or adverse health consequences due to the erroneous sodium (na) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneous sodium (na) results obtained on multiple patient samples on a dimension vista 500 system, resulting in negative anion gaps.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the available instrument data files and the information provided by the customer.A review of the instrument data indicated an integrated multisensor technology (imt) drift error on the event date.Calibration was acceptable.Quality control (qc) recovery was within the customer¿s expected ranges, indicating that the na assay was performing acceptably.Hsc indicated that the issue is consistent with excessive drift that occurred after a clean cycle, as the sensor did not recover from residual bleach based on the occurrence of an imt drift error.The system automatically recovered without any service actions.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20619991
Report Number2517506-2024-00281
Device Sequence Number8792669
Product Code JGS
UDI-Device Identifier00842768030413
UDI-Public(01)00842768030413(10)4ED812(17)241102
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Model NumberN/A
Device Catalogue NumberK800A SMN 10484429
Device Lot Number4ED812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown